MAUDE Adverse Event Report: ARTHREX, INC. FIBERTAPE CERCLAGE SUTURE; CERCLAGE, FIXATION

ARTHREX, INC. FIBERTAPE CERCLAGE SUTURE; CERCLAGE, FIXATION
Model Number FIBERTAPE CERCLAGE SUTURE
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/11/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
An arthrex employee has reported that a patient underwent a early-onset scoliosis correction.It was further reported that a arthrex fiber tape was used and broke after the initial surgery and therefore a revision was performed.No further information received.

Brand Name
FIBERTAPE CERCLAGE SUTURE
Common Device Name
CERCLAGE, FIXATION
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key10567104
Report Number1220246-2020-02200
Device Sequence Number2671204
Product Code JDQ
UDI-Device Identifier00888867274129
UDI-Public00888867274129
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K170206
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberFIBERTAPE CERCLAGE SUTURE
Device Catalogue NumberAR-7267
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2020
Initial Report FDA Received Date09/22/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;